A remark on the Sobolev regularity of classical solutions of strongly elliptic equations

Research output: Contribution to journalArticle

2 Citations (Scopus)


We prove that C2,α (Ω̄) solutions of problem (1.2) below are in Hm+2(Ω) for all m ∈ IN, if f and the coefficients are in Hm(Ω) ∩ C0,α(Ω̄). Previously, this result was explicitly known only if m > n/2 (or if m = 0). A similar result holds for the quasi-linear equation (1.11) below.

Original languageEnglish
Pages (from-to)203-219
Number of pages17
JournalMathematische Nachrichten
Publication statusPublished - Jan 1 1998


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this